... 200xl in the morning 25mg at lunchtime then 25mg at teatime and 50 mg at bedtime ! But it's been changed to 25mg in the morning 25mg at lunchtime 25mg at tea time with 200 mgs at bedtime my question is can it cause problems with emotional distress or crying and will it stop when I I've been on it for a while
Hi, Missy! Some 10% or many less of patients may experience mild psychiatric side effects:
Just scroll all the way down to*Psychiatric* for a listing>
I rather suspect your psychiatrist may have changed your dosing schedule because Seroquel makes people sleepy. Drug side effects usually resolve in several days to several weeks so probably no worries there.
BTW, I've taken quetiapine at 900mg/day for years with no side effects at all. I hope your new routine works well for you!
Best wishes, Wildcat
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2013 • 2 answers
Posted 27 Apr 2014 • 3 answers
Posted 9 Apr 2016 • 4 answers
Posted 24 Jul 2016 • 3 answers
Posted 6 days ago • 2 answers